Feasible Limits for External Deficits and Debt

File Size Format
29612.pdf 176Kb Adobe PDF View
Title Feasible Limits for External Deficits and Debt
Author Makin, Anthony John
Editor Alfred E. Eckes, Khosrow Fatemi
Year Published 2005
Publisher Berkeley Electronic Press
Citation Global Economy Journal, Vol. 5(1), pp. 1-14
Peer Reviewed Yes
Published Yes
Publisher URI http://www.bepress.com/gej/vol5/iss1/1/
Copyright Statement Copyright 2005 Berkeley Electronic Press. Reproduced in accordance with the copyright policy of the publisher. This journal is available online - use hypertext links.
Faculty Griffith Business School
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice